# SDR SAJF2014072203024

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N18601
- Make and model: Boeing 737809
- Aircraft serial: 28402
- Aircraft time: 44,381 hours, 23,932 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RTO DUE TO SPEED BRAKE DO NOT ARM LIGHT ILLUMINATED AFTER TAKEOFF THRUST SET.  CREW INFO RTO IAS 70 GROSS WEIGHT 148000 LBS WITHOUT USING REVERSE.  LIGHT EXTINGUISHED DURING DECELERATION.  PFM AACU BITE TEST NO FAULT FOUND.  BITE TEST SMYD 2 FOUND FAULT 27-62001 LATCHED, AUTO STOW FAULT.  REPLACED AUTO STOW ACTUATOR & BITE TEST PASS.
